Cetaphil dam moisturizer is highly recommended for dry to dry sensitive skin. The key ingredients are glycerin, Hydrogenated polyisobutene, Cetearyl alcohol, and macadamia nut oil. The non-irritating and non-greasy formula present in them provides intense moisturization, making it clinically proven for its use of 24 hours.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have small rashes in the front of my leg starting from above till below the knee level. Rashes are scattered and a bit scaly, dry, and not that red. It is a bit whitish, and the rash is in patches. It does not itch at all, but it has increased over the years. Please suggest some treatm... Read Full »
Query: Hi doctor, My concern is about acne. I have a lot of red spots or marks on the face. I also have some areas with hyperpigmentation. My skin became dry after using different products. Currently, I am using an aloe vera moisturizer to reduce dryness. I want to know the treatment to remove acne marks ... Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, acne marks can be removed. These marks occur when the acne lesion fades and so it activates the melanin causing pigmentation. Use a broad-spectrum sunscreen with SPF (sun protection factor) of 30 and above daily before thirty minutes of going outside. You can use a... Read Full »
Query: Hello doctor, My 5-month-old son has dry red patches all over his face that also spreads to his nape and back. He also violently scratches his face and ears. We wash him with baby Dove but have now switched to Cetaphil. We are also applying Atopiclair when his rashes are flaring up but he still has... Read Full »
Answer: Hello, Welcome to icliniq.com. More than dryness, these rashes seem to be some sort of allergic rash. The redness is because of the scratching. The other details you have mentioned regarding detergent is fine. Continue using Cetaphil soap, but do not rub the skin too much, it will cause more re... Read Full »
Query: Hello doctor, My wife has small pimples in between her fingers on both hands and they are itchy. It subsides when she uses ice water. Even wearing gloves gives relief. When using detergents or soap it increases. Two months the back same thing happened and it got cured. This is the second time and i... Read Full »
Answer: Hello, Welcome to icliniq.com. I would like to know a few things before coming to a diagnosis. Is anyone in the family has such itching? Is itching worse at night? Does any other part of the body has red spots? Which soap and detergent you use? What all housework you do? The attached photos are ... Read Full »
Query: Hello doctor, I have some scars on my legs from when I was a younger kid. So when I was younger I fell and bruised and got scars. Sometimes, I would scratch my scars and over time the scars become dark and they look ugly. And since then I do not wear shorts or clothes that show my legs. Is there ... Read Full »
Answer: Hello, Welcome to icliniq.com. First of all, your scratching induced issues over the skin are not scars, rather they are marks that too over a background of another mild skin condition that you seem to have. Scars are aberrations in the skin texture, irrespective of the color change. What you ha... Read Full »
Query: Hello doctor, I am a 60-year-old male and I am not sexually active. After masturbation, I use a moisturizing lotion. I developed a sore on the shaft of my penis. It is not painful and does not itch, but there is a slight awareness of sensation. This could be due to the bump catching friction as opp... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Please send the photographs not as collage, but as separate files. It is difficult to appreciate the morphology like this in a collage (attachment removed to protect patient identity). You can send one photo of each of these days separately... Read Full »
Query: Hi doctor, I have a painless red spot which is about 4 mm in diameter on the top of the foot for about two months. I used various salves, which did not help me. I am taking tablet Warfarin and tablet Metoprolol. Read Full »
Answer: Hi, Welcome to icliniq.com. From your description, it can be a purpuric patch. Your attachment is not clear (attachment removed to protect patient identity). Get your blood tested for platelet count, APTT (activated partial thromboplastin time), PT (prothrombin time) tests as you are taking tablet... Read Full »